Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Extreme edema in stomach, legs and feet, belly pain. Normal BP, high sugar. Any ideas?

I am a 42 year old woman and am having extreme edema in my stomache, legs and feet. What could be causing this problem? I've had my heart checked and blood sugar is a little high and blood pressure is fine. I am currently on a water pill but it doesnt really seem to be helping. Now i am experiancing pain in my belly and when i lay on my stomache i could swear i feel pressure on the right side. Could the belly pain and edema be related? Why am i holding so much water on my body?
Please help!
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The generalized edema that you are having could be due to kidney related cause or a cardiac cause. You need detailed investigations after a thorough physical examination to find out the cause.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor